Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Watery ejaculate in intercourse - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Men's Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1762 Questions
User :   in the last couple of days when i ejaculate it is very watery, there is still a good quantity but very little white creamy substance. what could this be and what can i do ?

Doctor :   Hi
Doctor :  
How can I help you?
User :   there is no pain or discomfort...
Doctor :  
Ok
Doctor :  
Let me read it
User :   as i said above ... just started
Doctor :  
Ok
Doctor :  
May I know your age?
User :   43
Doctor :  
Have you had similar complaints in the past?
User :   no
Doctor :   Ok

Doctor :  
Do you have pain or fever or had in the recent past?
User :   just started about 2-3 days ago
Doctor :  
ok
User :   no no other symptoms
Doctor :  
Ok
Doctor :  
The consistency of the ejaculate is due to the help of seminal vesicles
User :   ok
Doctor :  
and since there are no other problems associated with it
Doctor :  
you need not worry much
User :   will it go back to normal
Doctor :  
Yes it should
User :   not prostasis ? i read about
User :   is it due to being very active sexually
Doctor :  
if you develop pain and/or dont retain the normal consistency in the next 2 weeks
Doctor :   you shall report before a Urologist then
User :   ok
Doctor :  
Yes increased sexual activity does have an influence on both the volume of ejaculate as well as the consistency of it
User :   would abstaining for a few days help
Doctor :   What is the frequency of intercourse right now?

User :   twice a day
Doctor :   Ok

Doctor :  
should decrease it to see the difference
User :   ok
Doctor :  
atleast once in alternate days
User :   ok thanks i'll see how it goes
Doctor :  
Is there any thing else I can help you with?
User :   thats it thanks
Doctor :   Thanks for consulting HealthcareMagic. Bye for now. Please refer your friends to our service.

User :   ok bye
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor